# SDR DXTA2009033003572

- Difficulty date: March 29, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N990QS
- Make and model: Cessna 750
- Aircraft serial: 7500190
- Aircraft time: 6,931 hours, 4,101 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16124
- Condition: Leaking
- Location: Hyd Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE HYD A VOLUME BEGAN TO DECREASE APPROX 1PERCENT EVERY 6 MINS. VOLUME WENT FROM 53 PERCENT TO 33 PERCENT ON TAXI IN.  ACCESSED PTO PUMP AREA.  RAN A SYS, B SYS AND PTU AND AUX PUMP.  FOUND AUX PUMP HYD MANIFOLD FITTING LEAKING, REMOVED MANIFOLD.  REPLACED ALL O-RINGS ON MANIFOLD.  NOTED EXACT LEAK SOURCE TO BE ERODED O-RING AND LOOSE MANIFOLD PLUG.  REINSTALLED MANIFOLD.  LEAK CHECK GOOD.  WORK DONE IAW MM 20-10-10 R22.
